# SDR DALA2020013170732

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FLOOR SUPPORTS, RBL 10 TO LBL 10, BS 1510 IN THE AFT CARGO COMPARTMENT.  REPAIRED IAW SRM 53-00-53-2R-1, REPAIR 1.
